# SDR F3LA200800133

- Difficulty date: March 29, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 22,612 hours, 10,737 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: D57443513235
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 C CHECK INSPECTION REPORTED DURING PERFORMANCE OF REPAIR STRINGER WAS DAMAGED.  MAINTENANCE REPAIRED THE STRINGER IN ACCORDANCE WITH THE REQUIREMENTS OF SRM A319 51-27-00 PAGE 1 AND SRM 51-42-11 PAGE 7.  FOLLOWING COMPLETION OF  THE REPAIR, THE STRINGER WAS INSPECTED AND FOUND ACCEPTABLE.
